# SDR FDEA201110144496

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 660 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 660, FRAME SPLICE- BETWEEN S25 & 26L GOUGED & DENTED DOT NR100- 060.  BLENDED AREA IAW SRM 51-70-01 AND 51-10-00.   DAMAGED AREA MEASURE IS L=1 X W=1 X D=.055.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07,  REMOVED DAMAGED PART,   INSTALLED NEW PART IAW SRM 51-40-02.  MAJOR REPAIR.
